Confidence Intervals for the Mixture Transition Distribution (MTD) Model and Other Markovian Models

Détails

ID Serval
serval:BIB_45197EB897AF
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Confidence Intervals for the Mixture Transition Distribution (MTD) Model and Other Markovian Models
Périodique
Symmetry
Auteur(s)
Berchtold André
ISSN
2073-8994
Statut éditorial
Publié
Date de publication
01/03/2020
Volume
12
Numéro
3
Pages
351
Langue
anglais
Mots-clé
Computer Science (miscellaneous), Physics and Astronomy (miscellaneous), Chemistry (miscellaneous), General Mathematics
Open Access
Oui
Création de la notice
09/03/2020 8:19
Dernière modification de la notice
10/03/2020 6:19
Données d'usage